It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Sam 2 on November 28, 2000 at 11:31:22:

In Reply to: Red spots on Accutane, can anyone help? posted by Jude on November 28, 2000 at 08:46:44:

:Make sure you use lots of moisturizer. That is what my doc said. Also make sure it is non-comedogenic. I am having the same problem right now and it is making me very depressed. I am still getting actuall acne though. I have been on accutane for two months now and my face is as bad as ever. When did your face start to clear and what was your dosage? Anyway, hang in there and wish me luck with some success.
Samantha
I've been on Accutane for about three months now, and my face is totally clear of bumps and things like that, but I have tons of red spots on my cheeks that, in my opinion, are almost as bad as the actual acne. Is there anything I do about this?
: Could it be from the dryness? I usually have really oily skin, but Accutane has given me very dry skin and I'm just not used to it.

: Any help or support here would be great...


Follow Ups

All times are GMT -7. The time now is 02:28 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!